# SDR GTIA2025092539087

- Difficulty date: September 22, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N705NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11608
- Aircraft time: 6,666 hours, 2,811 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DETECTED IN CABIN ON DESCENT-FOLLOWED TSM 05-50-00-810-831-1. FOUND APU OVERSERVICED TYPE 3 & DRAIN OIL AS PER AMM 49-90-00 TO PROPER LEVEL, ALSO REF. LOG ITEMS 3510219-1 & 2 FOR RECIRC FILTERS, R/R AND ENG IDLE RUN. NO DEFECTS AT THIS TIME.
